# SDR UALA2011081004176

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 61,364 hours, 22,766 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTIAL STAB HAS A DENT ON THE UNDERSIDE, APPROX STA 195 MEASURES 1.25 X 1.25.  DENT LOCATED AT STA 193.249- 10.34" AFT OF PANEL L/E- REF SRM 55-10-01 PG 104 DETAIL IV A=1", Y= .022", A OVER Y = 45.45.  PANEL LOCATED 2.375" FROM PREVIOUS REPAIR & 1.25" FROM DENT LOCATED AT STA 191.249.  ACCOMPLISHED TAP TEST AND HFEC OF AREA.  NO DELAM OR CRACKS NOTED.  REF NDT MANUAL 51-00-19 PART 6 FOR HFEC.  ACCOMPLISH A REPTITIVE INSPECTION VISUAL AND TAP TEST AT EVERY 3SV TO ENSURE NO ADDITONAL DAMAGE PRESENT.  ACCOMPLISH PERMANENT REPAIR PER SRM.  PER UA-EVA-81190 TO BE REPAIRED BY NEXT A11 CHECK.
